FREE SHIPPING $35+

Robaxacet Extra Strength
Blister Pack 18 Caplets
For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robaxacet Extra Strength contains an analgesic (acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.

Adult Dosage (12 years and older): 2 caplets, every 6 hours. Do not exceed 8 caplets in 24 hours. Use only on the advice of a physician.

Active Ingredients: Each caplet contains Methocarbamol 400 mg, Acetaminophen 500 mg*. (*This is not a standard dosage unit.)

Non-Medicinal Ingredients: Celluloses, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.

Caution: KEEP OUT OF REACH OF CHILDREN.

This package contains enough drug to seriously harm a child. DO NOT USE with other products containing acetaminophen or methocarbamol.

ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.

Do not take if you are allergic to acetaminophen or any of the listed ingredients. Stop use and consult a doctor if you develop allergic reactions such as wheezing, rash or itching, if symptoms last more than 5 days or fever lasts more than 3 days. Consult your doctor before use if you suffer from chronic alcoholism, serious liver or kidney disease, are pregnant, nursing or under a physician’s care.

Do not use with a monamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. Consult a doctor prior to combining with medication for high blood pressure or depression, salicylates, any other medication including prescription drugs or pain and fever medications.

May cause drowsiness or dizziness. Consult a doctor before use if taking sleeping pills, sedatives or tranquilizers, or cold and allergy medications, since these medications may increase drowsiness.

Use caution when operating machinery or motor vehicles. Avoid alcohol. In case of accidental overdose: Contact a physician or poison control centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, blurred vision and loss of appetite.

Store at room temperature (15°-30°C).

We are only able to ship this item to Canadian customers.
No Information Provided

Other Robax Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Valerie: about a year ago

These work great. I have 3 herniated discs, and I always pop robaxacet before getting on a flight - it works wonders.


Jocelyne: more than a year ago

Works well ........ i recommend it !

Page  1